# SDR SWIA201126483

- Difficulty date: June 7, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 18,928 hours, 11,757 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNINGS.  (FLT 6497)  ADJUSTED LEFT NLG WEIGHT ON WHEELS SENSOR.
